# SDR NOCA14306

- Difficulty date: October 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT EXTERIOR LIGHT AT R2,R4 DOOR OUT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BULB.
